# SDR K11A2020092100019

- Difficulty date: September 21, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 63,736 hours, 48,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE NR 4 INTERNAL SIDE HAS CORROSION AT ATTACHMENT POINT OUTBOARD LOWER BONDING STRAP.
